Invisible obstacles

Volume 90 / 2007

A. G. Ramm Annales Polonici Mathematici 90 (2007), 145-148 MSC: 35J05, 35R30, 74J20, 74J25. DOI: 10.4064/ap90-2-4

Abstract

It is proved that one can choose a control function on an arbitrarilly small open subset of the boundary of an obstacle so that the total radiation from this obstacle for a fixed direction of the incident plane wave and for a fixed wave number will be as small as one wishes. The obstacle is called “invisible” in this case.

Authors

  • A. G. RammMathematics Department
    Kansas State University
    Manhattan, KS 66506-2602, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image